Couldn't find what you looking for?

TRY OUR SEARCH!

I've been on the pill for 1 year right now .. about 3 months ago i started to have a very weird chest pain on and off that really bothers me. When i noticed it i start to freak out but then i thought that if i stop thinking about it too much it will get better .. well here I am after 3 months still having it .. i've gone to my doctor several times and she says there's nothing wrong with me,it might be a side effect from my pills. Is it possible to have side effects after a year taking the pill ? Should I keep taking it ? Im really happy about the results but i cant stand that chest pain that i have every day and sometimes i feel it in my boobs , and i dont know if thats related but i also have some bad headache.Please help ! Thank you all

Loading...

i have the same situation going on right now. Ive been on the pill for a little over a year and about 2 months ago i started having this terrible chest pain. It scares me. I dont have insurance any more so I decided to stop taking the pill. Since then the pain has not fully gone away but it is less severe. I loved the results of the pill but it wasnt worth the pain anymore. There are other contraceptives. :-) i hope this helps..
Reply

Loading...

me too! I have had chest pains which the docs are suggesting might be due the pill- I have only just stopped - three days ago so I don't know if this is going to help.

As for getting symptoms after a year- yes, this can definitely happen- I was on the pill years ago and the side effects would change as my body changed- suddenly I would develop a new one after several years and have to change pills.

hope you feel better soon.
Reply

Loading...

ok well not that im at all glad about any one having chest pain but i thought i was the only one iv been on my birth control for about a year im only on it strictly for regulation with out it i bleed 28 out of 30 days that isnt healthy either so i got put on birth control to help regulate it well about a month ago i started to get a pain in my chest i also have anxiety so at first i thought it was just me freaking out but the pain continued and so i started to change anything that could be causing the pain i stopped smokeing 2 months ago i stoped taking my birth controll and the pain has lessoned but is still there normally on the left side of my chest sometimes worse then otheres it scares me alot but i dunno how to discrie it sometimes i can feel it right behind my left breast im hoping that this will go away scence i stoped taking my birth control its been 7 days please let me know if any of u have found out anything else about the unexsplained chest pain o.O
Reply

Loading...

hi, i have had chest pain too and once in a while i vomit i was also wonderin is it the birth control or is it cause of a bad cough i had but now my cough is gone and my chest pain isnt. i get sick easily do you guys think its the birth control?
Reply

Loading...

i have exactly the same thing! ive also completely lost my appetite and ive been getting really hot and dizzy, has anyone else gotten this? please let me know >;) ?
Reply

Loading...

Hey ladies!
Ok, so I just googled headaches/chest pain associated with birth control and this popped up! I have been on my birth control after having my son now just about 2 yrs. Recently, I believe it's only when I stop taking my borth control for the month I get a headache for a few days accompanied by chest pain. The chest pain is mainly on my left side and the headache is just miserable. I sometimes get light headed and dizzy upon standing from these headaches. It doesn't look like anyone has came up with a diagnosis as far as this chat goes but I guess atleast I'm not alone. It seems to happen though between the week I'm off my birth control for the month, and a few days after starting it back up they fade out. Kinda like my body needs or wants the bc. I also have had chest pains off and on throughout the past about 6yrs and been to a cardiologist who says nothing is wrong. I do have anxiety and sometimes panic attacks so I wonder if this is a linked or worsened by each other. Anyone with anymore help is appreciated. Just thought I'd share my experiences...
Reply

Loading...

My daughter is experiencing the same effects, and hers suddenly got worse when put on a different kind. She now is taking Necon. What are you on? We are going to see her Dr. again tomorrow because she is freaking out and is scared. Do you get shortness of breath also?
Reply

Loading...

I have been having nausea, terrible headaches some causing my vision to go blurry and chest pains that go to my shoulder and back. I though maybe I was just getting used to the bc but I finally called my Dr and she sad to immediately stop taking them and go to ER or immediate care because it could b serious side effect possibly blood clots. I have an apt tonight with a terrible pain in my chestr as we speak. call your doc!!

Reply

Loading...


I have been on birth control for about a year now. My doctor switched mine due to weight gain. Now for three months I have been getting chest pain as well. My doctor took me off of it today. So same thing here guess this is a common thing on birth control. Yikes

Reply

Loading...

Hi,

I had the same situation and doctors were refusing to accept that the chest pains could be down to my pill. I therefore asked to change and go on a different one and I was put on a progestion only pill. When I take the combined pill I have very bad chest pains which can last days.... off all together i still have pain but not as bad and now on my new one I do not have any pain at all. 

I have put this down to a hormone imbalance situation. I can not say that from a medical view because my doctors have said they have heard nothing like this before. But it seems to work.

Reply

Loading...

Hi Kris, my name is Neal and we are working for all those women who have been effected by this birth control pill and we are trying to get them financial compensation from the drug manufacturer. If you are interested in getting a compensation at no cost please feel free to call us at 818 230 1462.
Reply

Loading...


what is the name of the pill i experience chest pains mainly noticable for the first week of taking the pill?
Reply

Loading...

My doctor just prescribed me birth control this morning, to balance my hormones and regulate my period and she told me that if i'm having chest pains i need to contact her immediatley so if you are you need to see a doctor. 

Reply

Loading...

Im 16 and started taking the pill six months ago and in the last month or so I've been getting chest pains and I get really short of breath, im starting to get really worried now and its completely taking over my life. Need some advice of what to do, Is it serious?
Reply

Loading...